# SDR SWAA2021122350680

- Difficulty date: December 4, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACCESS PANEL 532QB ON CLAMP RING AT LT WING ; 2021-520756 / [01] PERFORMED PERMANENT REPAIR ON CLAMP RING ACCESS PANEL 532QB LT WING IAW B737-700 SRM 51-20-01-2R-1 REPAIR 1; [02] PERFORMED REPAIR ON CLAMP RING ACCESS PANEL 532QB LT WING IAW B737-700 SRM 51-20-01-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFF BELLOW.; [03] CORRECTED STEP 1 AND 2 PERFORMED REPAIR ON CLAMP RING ACCESS PANEL 532QB LT WING IAW B737-700 SRM 51-20-01-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFF BELLOW.; [04] CERTIFIED STEP 3; COMPLETED
